# SDR SWIA202054614

- Difficulty date: October 27, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HINGE HALF (FUSELAGE SIDE) HAS SCRATCHES AND CHAFES ON ALL 27 LUG LANDS, THE AFT LUG LAND IS ALSO GOUGED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW PAX DOOR HINGE HALF FUSELAGE SIDE, REF CRJ 700 SRM & DWG.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
